# SDR 2010FA0000717

- Difficulty date: June 14, 2010
- Submitted: July 9, 2010
- Operation: General aviation
- Aircraft: N6010C
- Make and model: Beech B19
- Aircraft serial: MB905
- Engine: Lyc O320*
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 169400005471
- Condition: Cracked
- Location: Fuselage
- Part time: 13,702 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( EL8S) THE RT INBD KEEL PN 169-40005-471 IS CRACKED BETWEEN FUSELAGE STATIONS 68 AND 94 AT THE POINT WHERE THE AFT ATTACHMENT BOLT FOR THE RT INBD RUDDER BAR SUPPORT PENETRATES THE FLANGE OF THE KEEL.  THIS LOCATION IS JUST ABOVE THE ELECTREIC FUEL PUMP.  THIS IS THE 4TH ACFT IN OUR FLEET FOUND WITH THIS CONDITION.  TT ON THE ACFT RANGED FROM 13,702 HRS TO 14,506 HRS.
